# SDR 0003636729

- Difficulty date: August 29, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 72,408 hours, 17,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CRACK ON FRAME WEB AT BS 360 STRINGER 23R.  REPAIRED PER EA 67-178856.
